Be safe and make an appointment with your cardiologist. If you have been taking hydrocodone for 6 years, you should talk to your doctor about changing the medication. That is too long of a period to be on a fast release opioid. It may cause serious harm to your entire system. Discuss with your doctor about switching you to a sustained release pain killer. It allows your brain's systems time to regenerate. Good luck to you and I hope you feel better soon!
hi ollschool, what's wrong with your doctor? why would he be giving you hydrocodone? that stuff is gonna kill ya. my dad had same operation you did. when he took pain med it was long acting without all the other junk. you may need to be on a blood thinner.easy does it with the walking. are you on aspirin therapy? get with your doctor very soon or go to the E.R. if i sound angry about your doctors care, its cause my dad's doctors didn't do enough after care.keep up wit all your cardio appointments and take care of yourself.keep on your docs case for every little thing you even think is wrong. my dad was mr. old country mr.old school god bless you,your in my prayers.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2013 • 3 answers
Posted 29 Mar 2016 • 3 answers
Posted 3 Jan 2017 • 1 answer
Posted 28 Feb 2017 • 0 answers
Gastric Bypass Surgery - I had RNY surgery about 9 years ago. I need both hip joints replaced now...
Posted 21 Feb 2018 • 0 answers